# SDR P5CA9800097

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reveal
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR FWD CUTOUT UPPER CORNER REVEAL CRACKED 2 PLACES.  REPAIRED PER HAECO REPAIR SCHEME R-53-61-33667.
